# SDR DXTA200701993

- Difficulty date: March 3, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N690QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605090
- Aircraft time: 5,805 hours, 4,635 cycles
- Engine: Pwa PW545A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Motor
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE EEC FAILED AFTER DEPARTURE PASSING THROUGH 10,000 FEET.  AFTER CHECKLIST ITEMS WERE COMPLETE ENGINE COMPRESSOR STALLS CONTINUED.  VERIFIED DISCREPANCY. INSPECTED AND FOUND DEBRIS INSIDE BOV TORQUE MOTOR AND SECONDARY ORIFICE. REMOVED AND REPLACED WITH OVERHAULED UNIT. LEAK CHECK GOOD. OPS CHECK GOOD. WORK DONE IAW & PWC 545A M.M. CHAPTER 75-30-01.
